Advertisement

Research in Number Theory

, 1:23 | Cite as

A Gross–Kohnen–Zagier type theorem for higher-codimensional Heegner cycles

  • Shaul Zemel
Open Access
Research

Abstract

We prove that the Heegner cycles of codimension m+1 inside Kuga-Sato type varieties of dimension 2m+1 are coefficients of modular forms of weight 3/2+m in the appropriate quotient group. The main technical tool for generating the necessary relations is a Borcherds style theta lift with polynomials. We also show how this lift defines a new singular Shimura-type correspondence from weakly holomorphic modular forms of weight 1/2−m to meromorphic modular forms of weight 2m+2.

Keywords

Modular Form Cusp Form Automorphic Form Hodge Structure Abelian Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

References

  1. 1.
    Besser, A: CM cycles over Shimura curves. J. Algebraic Geometry. 4, 659–692 (1993).MathSciNetGoogle Scholar
  2. 2.
    Borcherds, RE: Automorphic forms with singularities on Grassmannians. Invent. Math. 132, 491–562 (1998).zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Borcherds, RE: The Gross–Kohnen–Zagier Theorem in higher dimensions. Duke Math J. 97(2), 219–233 (1999). Correction: Duke Math J., vol 105 no. 1, 183–184 (2000).zbMATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Bringmann, K, Kane, B: Cycle integrals of meromorphic modular forms and CM-values of automorphic forms, submitted for publication.a.i. http://arxiv.org/abs/1409.0793.
  5. 5.
    Bringmann, K, Kane, B, Kohnen, W: Locally harmonic Maass forms and the kernel of the Shintani lift. Int. Math. Res. Not. 2015(11), 3185–3224 (2015).MathSciNetGoogle Scholar
  6. 6.
    Bruinier, JH: Borcherds products on O(2,l) and Chern classes of Heegner divisors, Lecture Notes in Mathematics 1780, p. 154. Springer–Verlag, Berlin, Heidelberg, New York (2002).Google Scholar
  7. 7.
    Bruinier, JH, Funke, J: On two geometric theta lifts. Duke Math J. 125(1), 45–90 (2004).zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Bruinier, JH, Ono, K: Heeger divisors, L-Functions, and harmonic weak maass forms. Ann. Math. 172, 2135–2181 (2010).zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Bruinier, JH, van der Geer, G, Harder, G, Zagier, D: The 1-2-3 of Modular Forms, p. 266. Springer–Verlag, Berlin, Heidelberg (2008).Google Scholar
  10. 10.
    Brylinski, J-L: Heights for local systems on curves. Duke Math. J. 105(1), 1–26 (1989).MathSciNetCrossRefGoogle Scholar
  11. 11.
    Cohen, H: Sums Involving the Values at Negative Integers of L-Functions of Quadratic Characters. Math. Ann. 217, 171–185 (1975).CrossRefGoogle Scholar
  12. 12.
    Eichler, M, Zagier, D: The theory of Jacobi forms. Progress in Mathematics, vol. 55, Birkhäuser, Boston, Basel, Stuttgart (1985).Google Scholar
  13. 13.
    Funke, J, Millson, JJ: Cycles with local coefficients for orthogonal groups and vector-valued Siegel modular forms. Am. J. Math.128, 899–948 (2006).zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Funke, J, Millson, JJ: Spectacle cycles with coefficients and modular forms of half-integral weight, in Arithmetic Geometry and Automorphic Forms, in honor of Stephen S. Kudla. Higher Eduction Press and International Press (2011).Google Scholar
  15. 15.
    Gross, B, Kohnen, W, Zagier, D: Heegner points and derivatives of L-Series, II. Math. Ann. 278(1–4), 497–562 (1987).zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Hirzebruch, F, Zagier, D: Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus. Invent. Math.36, 57–114 (1976).zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Hopkins, K: Higher weight Heegner points. Exp. Math.19(3), 257–266 (2010).zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    Kohnen, W: Modular forms of half-integral weight on Γ 0(4). Math. Ann.248, 249–266 (1980).zbMATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    McGraw, WJ: Rationality of vector valued modular forms associated to the weil representation. Math. Annalen. 326, 105–122 (2003).zbMATHMathSciNetCrossRefGoogle Scholar
  20. 20.
    Milne, J: Abelian Varieties (v2.00), 166+vi (2008). Available on www.jmilne.org/math/.
  21. 21.
    Nakajima, S: On invariant differential operators on bounded symmetric domains of type IV. Proc. Japan Acad.58(Ser. A), 235–238 (1982).zbMATHMathSciNetCrossRefGoogle Scholar
  22. 22.
    Scheithauer, NR: The Weil representation of \(SL_{2}(\mathbb {Z})\) and some applications. Int. Math. Res. Not.2009(8), 1488–1545 (2009).zbMATHMathSciNetGoogle Scholar
  23. 23.
    Schoen, C: Complex multiplication cycles on elliptic modular threefolds. Duke Math. J.53, 771–794 (1986).zbMATHMathSciNetCrossRefGoogle Scholar
  24. 24.
    Scholl, AJ: Fourier coefficients of Eisenstein series on non-congruence subgroups. Math. Proc. Camb. Phil. Soc.99, 11–17 (1986).zbMATHMathSciNetCrossRefGoogle Scholar
  25. 25.
    Shintani, T: On Construction of Holomorphic Cusp Forms of Half Integral Weight. Nagoya Math. J.58, 83–126 (1975).zbMATHMathSciNetGoogle Scholar
  26. 26.
    Strömberg, F: Weil Representations Associated to Finite Quadratic Modules. Math. Z. 275(1), 509–527 (2013).zbMATHMathSciNetCrossRefGoogle Scholar
  27. 27.
    Vignéras, MF: Arithmétique des Algèbres des Quaternions, Lecture Note in Math. 800 (1980).Google Scholar
  28. 28.
    Zemel, S: A p-adic approach to the weil representation of discriminant forms arising from even lattices. Math. Ann. Québec. 39(1), 61–89 (2015).MathSciNetCrossRefGoogle Scholar
  29. 29.
    Zemel, S: Weight changing operators for automorphic forms on grassmannians and differential properties of certain theta lifts, submitted for publication. a.i. http://arxiv.org/abs/1409.0793.Google Scholar
  30. 30.
    Zemel, S: Regularized Pairings of Meromorphic Modular Forms and Theta Lifts, submitted for publication. a.i. http://arxiv.org/abs/1409.0793.Google Scholar
  31. 31.
    Zhang, S: Heights of Heegner Cycles and Derivatives of L-Series. Invent. Math.130(1), 99–152 (1997).zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© The Author(s) 2015

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Einstein Institute of Mathematicsthe Hebrew University of Jerusalem, Edmund Safra CampusJerusalemIsrael

Personalised recommendations